# SDR MASA2015111612553

- Difficulty date: November 16, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 26,993 hours, 22,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

13DF EMERGENCY EXIT SIGN 1 BULB INOPERATIVE.
